# SDR DHL2005742532

- Difficulty date: October 27, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1170 SHEAR TIE BETWEEN STR 28R AND 29R HAS EXFOLIATED CORROSION.  REMOVED SHEAR TIE ANGLE.  FABRICATED AND INSTALLED SHEAR TIE ANGLE 12 X 2.75 X 2.5 INCHES FROM 60-12480 - 7075-T6 6511 IAW SRM 51-30-2, 51-20-01, 51-10-2 AND B727 MM 51-20-11, 21-32-0 AND 21-32-11.
